# SDR IPXA2016060204155

- Difficulty date: May 19, 2016
- Submitted: June 3, 2016
- Operation: Air carrier
- Aircraft: N281UP
- Make and model: Doug MD-11F
- Aircraft serial: 48538
- Aircraft time: 60,655 hours, 12,611 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Doubler
- Part number: ARB28942
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 1C, RT WING FIXED L/E INNER BEADED DOUBLER CRACKED XOS 758-763.  REPAIRED NOTED BEADED DOUBLER IAW SRM 57-40-02, REPAIR 15, FIG 203.
